I had a similar story, with zoloft. Life was mine, and I was taking 150mg for a year already. But my environment changed drastically and with time anxiety came again, like ignoring zoloft all of a sudden. I thought it was just not working anymore. My doctor thought the same. But I think we were both wrong. It's just that my life changed and 150mg was not enough. Here, my doctor upped the dose and given me an addon and I'm normal again. Well, not exactly but it's because I'm in a klonopin withdrawal right now.
So maybe your life changed like me and your doctor thinks that a higher dosage will solve the problem. It can also happen that zoloft stopped to work. It's not impossible. But before to get rid of it, I would up the dosage. It's probably what your doctor think. It is likely creating more anxiety. It's normal. Antidepressants are harsh to the body sometimes at a new dosage. But it should disappear with time. Just avoid to up more before it returns to an acceptable level.
How long? It's always what we want to know. I would suggest to try something else than traxene. Maybe it's not working good for you. You should feel a good difference with a working benzodiazepine. At least a little! If there is nothing at all, I wonder if it can help you. And if you find one that works, it will permit you to wait for zoloft to calm down and start to work for you. So you may be able to work during this time.